17 Sep 2011
I don't know for sure, but I think maybe Not. I'm pretty sure Keflex is a different drug from Penicillin, but I also think it is closely related. I read up on Keflex almost 10 years ago and I remember thinking it's like a super Penicillin. That was my non doctor understanding of Keflex. So before you take it ask as many pharmacists and docs as you can. And even if they all say yes it is ok to take, I say take very little to start. A very small dose will mean a small allergic reaction. The bigger the dose, the worse of a reaction you can have.
18 Sep 2011
Hey HW5, Thor is right. It's like a cousin to penicillian. A lot of doctors will have you try it anyway. Both my husband & I are allergic to pennicillian (hives) & both to Keflex. I get a really bad itchy rash, & he is more intolerant as it makes him sick to his stomach. ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
no side effects except being alittle dizzy.do i need to worrie everytime i take it? i have taken it at least 15 times in the past with no ...
1 answer • 24 Aug 2010
Had a reaction to a penicilin based medication which was a strong version of the penicillin, now have been told to take Keflex, Dr knows my ...
2 answers • 3 Jul 2013
Can I have a allergic reaction to cephalexin if I'm allergic to penicillin?
1 answer • 22 Jul 2013
I have a UTI. It was cultured as sensitive to sulfa, which I am allergic to (I am also allergic to penicillin, but so far I have been able to ...
3 answers • 7 Dec 2013
I have an abcessed tooth and need some relief can I take the omnicef to help with the infection and pain
2 answers • 10 Feb 2014